Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Pain in right foot due to fall, x-ray normal, took diclofanic potacim. Difficulty in walking still. Reasons ?

hi.iam 51 year old,ifel down from stairs and myright foot hurt severly. and i am feelin pain from the last 4 months ,and cat walk normaly,igot an x-ray and it is clear ,my bones are al right. but stil i feel pain,itook diclofanic potacim ,for the time being iforget my pain,but it comes again,in the moring when i get up it is very difficult for me to walk.
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM
The injury to your foot could have caused damage to the soft tissue of your foot.
X-ray picks up only the bony lesions like fracture.
However, soft tissue injuries are not picked up a X-ray.

Soft tissue includes muscles, ligaments, tendons, blood vessels and nerves.
Soft tissue injuries produce a dull, chronic and episodic type of pain.
The symptoms that you have mentioned appears to be most probably a ligament tear.
The tear is of low grade as the pain is not very severe and there is minimal problem in walking.

Give some hot formentation to the foot, use an ankle cap and use a muscle relaxant- serratiopeptidase preparation and a pain killer whenever required.

If the symptoms do not dessappear in few days please visit an orthopedician.

Thanks and take care
Dr Shailja P Wahal

Answered: Wed, 21 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor